Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 45, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 2, 2025, 1:20 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2025, 1:20 PM CDT (18:20 UTC)
- Expired
- Apr 2, 2025, 2:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 44 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 453 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.0
The text
As transmitted.
385
WUUS54 KTSA 021820
SVRTSA
ARC033-047-131-021900-
/O.NEW.KTSA.SV.W.0045.250402T1820Z-250402T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
120 PM CDT Wed Apr 2 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Franklin County in west central Arkansas...
Eastern Crawford County in northwestern Arkansas...
Northeastern Sebastian County in west central Arkansas...
* Until 200 PM CDT.
* At 120 PM CDT, a severe thunderstorm was located over Fort Chaffee,
moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Jethro... Charleston...
Cass... Milltown...
Branch... Turners Bend...
Vesta... Cecil...
Lonelm... Ursula...
Lavaca... Altus...
Mulberry... Denning...
Etna... Greenwood...
Alix... Barnes...
Bloomer... Redding...
This includes Interstate 40 in Arkansas between mile markers 21 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3543 9371 3536 9374 3542 9380 3531 9381
3532 9392 3523 9392 3523 9403 3514 9403
3517 9427 3576 9397 3576 9370
TIME...MOT...LOC 1820Z 214DEG 51KT 3524 9408
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
100
WWUS54 KTSA 021833
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
133 PM CDT Wed Apr 2 2025
ARC033-131-021843-
/O.CAN.KTSA.SV.W.0045.000000T0000Z-250402T1900Z/
Crawford AR-Sebastian AR-
133 PM CDT Wed Apr 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD AND
NORTHEASTERN SEBASTIAN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3543 9371 3537 9374 3542 9380 3531 9381
3532 9392 3523 9392 3523 9403 3526 9408
3539 9408 3545 9406 3546 9403 3547 9405
3550 9403 3553 9404 3570 9398 3570 9397
3573 9396 3573 9391 3576 9389 3576 9370
TIME...MOT...LOC 1833Z 214DEG 51KT 3540 9395
$$
ARC047-021900-
/O.CON.KTSA.SV.W.0045.000000T0000Z-250402T1900Z/
Franklin AR-
133 PM CDT Wed Apr 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR FRANKLIN COUNTY...
At 133 PM CDT, a severe thunderstorm was located 6 miles north of
Branch, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Jethro... Altus...
Charleston... Cass...
Denning... Etna...
Alix... Barnes...
Redding... Watalula...
Meg... Toney...
Peter Pender... Branch...
Turners Bend... Wiederkehr Village...
Vesta... Cecil...
Lonelm... Taft...
This includes Interstate 40 in Arkansas between mile markers 24 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3543 9371 3537 9374 3542 9380 3531 9381
3532 9392 3523 9392 3523 9403 3526 9408
3539 9408 3545 9406 3546 9403 3547 9405
3550 9403 3553 9404 3570 9398 3570 9397
3573 9396 3573 9391 3576 9389 3576 9370
TIME...MOT...LOC 1833Z 214DEG 51KT 3540 9395
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 11:53 AM CDT, 1 hour 27 minutes earlier. Its key messages:
- Updated at 1151 AM CDT Wed Apr 2 2025
- Severe storm chances this morning into the afternoon for portions of eastern OK and northwest AR.
- At least limited severe potentials continue Thursday and Friday, mainly across SE OK and W-Central AR.
- Rain chances continue through the weekend with heavy rain and flood potential increasing, especially across SE OK and W-Central AR.
Area forecast discussion, Apr 2, 11:53 AM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1153 AM CDT Wed Apr 2 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1151 AM CDT Wed Apr 2 2025
- Severe storm chances this morning into the afternoon for
portions of eastern OK and northwest AR.
- At least limited severe potentials continue Thursday and
Friday, mainly across SE OK and W-Central AR.
- Rain chances continue through the weekend with heavy rain and
flood potential increasing, especially across SE OK and
W-Central AR.
&&
.SHORT TERM...
(The rest of today )
Issued at 1012 AM CDT Wed Apr 2 2025
A broken line of showers and thunderstorms continues to move east
across the area. As of now, the line is mainly non-severe, but
the potential for severe storms will persist through noon as
sufficient moisture, shear, instability, and forcing are all
present. Recent mesoanalysis points to portions of southeast OK
and west-central AR as the most likely corridor given limited
storm activity up to this point. All severe hazards remain
possible. Behind the line, a few light and isolated showers
continue to develop. Showers and storms will gradually wind down
over the next few hours with clearing skies and a breezy westerly
wind developing. High temperatures will range from the mid 70s to
the low 80s.
&&
.LONG TERM...
(Tonight through Tuesday)
Issued at 251 AM CDT Wed Apr 2 2025
Another round of showers and thunderstorms is expected to develop
overnight tonight into Thursday as a warm front lifts back north
of the Red River and another shortwave trough moves through the
southwesterly flow aloft. The highest severe chances will stay
confined to southeast Oklahoma and west central Arkansas, south of
the boundary, where large hail will once again be a primary
threat. More isolated thunderstorms and showers are expected north
of the boundary into northeast Oklahoma and northwest Arkansas
through Thursday afternoon.
The cutoff upper trough will begin slowly advancing eastward
through the latter part of the week and into the weekend, with
strong southwest flow aloft continuing over the region through at
least Saturday. The threat will transition to more of a heavy
rain and flooding threat as we move into the weekend, especially
across southeast Oklahoma and west central Arkansas. Several
rounds of showers and thunderstorms are expected from Friday
through Sunday morning, focused along the stalled frontal boundary
meandering over the region. Continued moist advection along and
south of the boundary will bring unseasonably high PWAT values
into the region for several days. Efficient, heavy rainfall is
expected near the boundary, where upwards of 6-8 inches of rain
could fall locally by the time all is said and done on Sunday.
FLooding, both flash flooding and mainstem river flooding, will
likely become a concern across a portion of the area. A FLood
Watch will likely be needed in coming shifts as guidance hones in
on the area most likely to see the heaviest rainfall.
The trough axis finally shifts east of the region during the day
Sunday, with notably colder temperatures and drier air filtering
in behind the cold front for the first part of next week. Low
temperatures both Monday and Tuesday morning could approach
freezing values across the northern half of the forecast area. The
forecast looks to dry out through at least the first half of next
week, with primarily northwest flow aloft keeping temperatures
slow to warm through the week.
Bowlan
&&
.AVIATION...
(18Z TAFS)
Issued at 1151 AM CDT Wed Apr 2 2025
Skies will continue to clear for the remainder of the afternoon
with any ceilings thinning and lifting. Winds will be out of the
west, breezy at times with some gusts to 15-25 kts. Overnight
ceilings will redevelop and lower from southwest to northeast.
Showers and thunderstorms will develop for all areas between
9-15Z. By midday Thursday, ceilings could lower to 2 kft with some
visibility reductions as well under any thunderstorms. Winds will
be light and out of the northeast on Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 52 64 52 / 60 30 80 30
FSM 82 58 68 60 / 80 60 100 70
MLC 82 54 66 57 / 60 70 90 70
BVO 76 47 64 47 / 40 30 70 20
FYV 79 51 64 54 / 90 40 90 50
BYV 77 52 61 53 / 80 20 90 50
MKO 80 52 63 53 / 70 50 90 50
MIO 77 50 61 50 / 70 30 80 30
F10 79 51 63 53 / 60 50 90 60
HHW 79 58 71 61 / 80 80 90 90
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...06
LONG TERM....04
AVIATION...06Hazardous weather outlook, Apr 2, 3:30 AM CDT, 9 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 330 AM CDT Wed Apr 2 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-022030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 330 AM CDT Wed Apr 2 2025 ...SIGNIFICANT THREAT FOR SEVERE THUNDERSTORMS THIS MORNING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma. ONSET...This Morning. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...This Morning. AREA AT GREATEST RISK...Northeast Oklahoma. SIGNIFICANT WINDS. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... The cold front will continue east through the day today with severe weather potential continuing along and ahead of the front into western Arkansas this morning through the early afternoon. Strong wind shear and instability will support the potential for significant severe weather including large hail, damaging winds, and a few tornadoes. The severe storm potential is expected to shift east of the region by early to mid afternoon, however additional storms are likely to develop near the Red River late Wednesday night as the front lifts back northward. A few severe storms will be possible during this time frame along with locally heavy rainfall. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Severe Thunderstorm Potential...Heavy Rain Potential. FRIDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SATURDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SUNDAY...High Wind Potential. MONDAY...No Hazards. TUESDAY...No Hazards. EXTENDED DISCUSSION... The weather pattern remains favorable for multiple rounds of heavy rain Thursday through Saturday especially from southeast Oklahoma through northwest Arkansas. Expect both flash flooding and main stem river flooding concerns to increase both Friday and Saturday. Rain chances will gradually end during the daytime Sunday, with breezy northerly winds persisting through the afternoon. EMERGENCY MANAGEMENT PLANNING STATEMENT... Severe weather and flooding impacts are likely to impact parts of eastern Oklahoma and northwest Arkansas now through the weekend. Multiple periods of response may be required. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 2, 10:41 AM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1041 AM CDT Wed Apr 2 2025
ARZ001-002-010-011-021615-
Carroll AR-Madison AR-Benton AR-Washington AR-
1041 AM CDT Wed Apr 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BENTON...
NORTHWESTERN MADISON...NORTHWESTERN CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES THROUGH 1115 AM CDT...
At 1041 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Springdale, moving northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Hindsville... Garfield...
Rogers... Beaver Lake...
Elkins... Tontitown...
Larue... Pea Ridge...
Cave Springs... Bentonville...
Avoca... Pleasant Ridge...
Gateway... Hobbs State Park...
Beaver... Best...
Rocky Comfort... Clifty...
Oak Hill... Busch...
This includes Interstate 49 between mile markers 66 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.
&&
LAT...LON 3599 9406 3624 9434 3650 9409 3650 9331
TIME...MOT...LOC 1541Z 235DEG 54KT 3614 9417
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Apr 2, 11:43 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1143 AM CDT Wed Apr 2 2025
ARZ019-020-029-021730-
Sebastian AR-Franklin AR-Crawford AR-
1143 AM CDT Wed Apr 2 2025
...STRONG THUNDERSTORMS WILL IMPACT FRANKLIN...SOUTHEASTERN CRAWFORD
AND SEBASTIAN COUNTIES THROUGH 1230 PM CDT...
At 1142 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Dyer to 6 miles southwest of Hartford.
Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Jethro... Alma...
Charleston... Shibley...
Dyer... Kibler...
Central City... Turners Bend...
Vesta... Lonelm...
Ursula... Rudy...
Altus... Mulberry...
Greenwood... Alix...
Bloomer... Redding...
Patterson... Watalula...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 8 and 42.
Interstate 49 between mile markers 22 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas.
&&
LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3506 9425 3506 9423
3497 9424 3495 9434 3496 9437 3493 9444
3560 9426 3575 9370
TIME...MOT...LOC 1642Z 230DEG 45KT 3550 9411 3495 9446
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 2, 11:46 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1146 AM CDT Wed Apr 2 2025
OKZ076-021730-
Le Flore OK-
1146 AM CDT Wed Apr 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LE FLORE COUNTY
THROUGH 1230 PM CDT...
At 1146 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
southwest of Octavia, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Octavia... Hodgen...
Muse... Honobia...
Big Cedar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until noon CDT for southeastern
Oklahoma.
&&
LAT...LON 3454 9494 3496 9452 3493 9445 3451 9446
3451 9494
TIME...MOT...LOC 1646Z 227DEG 40KT 3449 9480
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 2, 12:21 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1221 PM CDT Wed Apr 2 2025
OKZ049-053-021800-
Choctaw OK-Pushmataha OK-
1221 PM CDT Wed Apr 2 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN PUSHMATAHA AND
EASTERN CHOCTAW COUNTIES THROUGH 100 PM CDT...
At 1221 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Sawyer to near Sumner. Movement was
northeast at 60 mph.
HAZARD...Wind gusts up to 40 mph and dime to penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ord... Grant...
Corinne... Fallon...
Sobol... Swink...
Goodland... Sawyer...
Frogville... Messer...
Hugo Lake State Park... Apple...
Raymond Gary State Park... Hugo...
Huskey... Oleta...
Fort Towson... Arthur City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3389 9546 3387 9550 3389 9551 3388 9554
3393 9556 3394 9560 3418 9546 3430 9505
3424 9505 3424 9515 3394 9516 3396 9523
3389 9526 3391 9527 3387 9529 3389 9533
3387 9539
TIME...MOT...LOC 1721Z 230DEG 50KT 3404 9537 3372 9568
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 2, 12:30 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1230 PM CDT Wed Apr 2 2025
ARZ002-011-020-029-021800-
Carroll AR-Sebastian AR-Madison AR-Franklin AR-
1230 PM CDT Wed Apr 2 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MADISON...
FRANKLIN...SOUTHEASTERN CARROLL AND NORTHEASTERN SEBASTIAN COUNTIES
THROUGH 100 PM CDT...
At 1229 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Boston to Ozark to 3 miles northeast of
Burnville. Movement was northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Jethro... Charleston...
Cass... Red Star...
Kingston... Witcherville...
Milltown... Branch...
Turners Bend... Delmar...
Vesta... Cecil...
Lonelm... Ursula...
Boston... Dutton...
Altus... Denning...
Etna... Alix...
This includes Interstate 40 in Arkansas between mile markers 27 and
42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3611 9348 3608 9348 3608 9345 3597 9345
3588 9352 3576 9352 3577 9370 3538 9371
3537 9375 3542 9380 3531 9381 3532 9392
3523 9392 3523 9403 3514 9403 3513 9430
3550 9400 3604 9367 3620 9330 3612 9330
TIME...MOT...LOC 1729Z 229DEG 46KT 3583 9363 3549 9384 3521 9414
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 2, 12:57 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1257 PM CDT Wed Apr 2 2025
OKZ049-053-076-021830-
Choctaw OK-Pushmataha OK-Le Flore OK-
1257 PM CDT Wed Apr 2 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN PUSHMATAHA...EASTERN
CHOCTAW AND SOUTHERN LE FLORE COUNTIES THROUGH 130 PM CDT...
At 1256 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 11 miles east of Cloudy to 2 miles southwest of
Sawyer. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ord... Octavia...
Fallon... Sobol...
Sawyer... Frogville...
Big Cedar... Hugo Lake State Park...
Whitesboro... Grant...
Corinne... Swink...
Goodland... Messer...
Apple... Raymond Gary State Park...
Hugo... Huskey...
Muse... Oleta...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3388 9554 3393 9556 3394 9560 3389 9568
3468 9498 3476 9445 3451 9447 3450 9505
3425 9505 3424 9515 3394 9516 3396 9523
3389 9526 3390 9526 3391 9527 3387 9529
TIME...MOT...LOC 1756Z 226DEG 45KT 3435 9509 3398 9541
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:58 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 47 min |
| Apr 2, 8:35 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 40 min |
| Apr 2, 9:01 AM CDT | Special Weather Statement | TSA | Benton, Carroll, Madison, Washington | 29 min |
| Apr 2, 9:28 AM CDT | Special Weather Statement | TSA | Washington | 32 min |
| Apr 2, 9:45 AM CDT | Special Weather Statement | TSA | Benton | 45 min |
| Apr 2, 10:18 AM CDT | Special Weather Statement | TSA | Washington | 27 min |
| Apr 2, 10:30 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 45 min |
| Apr 2, 10:41 AM CDT | Special Weather Statement | TSA | Madison | 34 min |
| Apr 2, 10:48 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 42 min |
| Apr 2, 11:00 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian | 45 min |
| Apr 2, 11:43 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian | 47 min |
| Apr 2, 12:30 PM CDT | Special Weather Statement | TSA | Franklin | 30 min |
| Apr 2, 1:53 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Madison | 37 min |
| Apr 2, 2:11 PM CDT | Flood Watch | TSA | Benton, Carroll, Madison, Washington | 3 days |
| Apr 2, 2:17 PM CDT | Special Weather Statement | TSA | Carroll | 28 min |
| Apr 2, 2:25 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 20 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.